# SDR SWIA202161041

- Difficulty date: July 9, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT COMMON TO FRAME AT FS320.00 AND DD6 INTERCOSTAL CORRODED     (C-CHECK RO 9/8/2021)   FOUND SEVERE CORROSION ON COMPLETE DD6 FWD INTERCOSTAL ATTACH CLEAT, NO ALLOWABLE LIMITS REF. CRJ-900 SRM, 52-11-06-001-001-A01. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED DD6 FWD INTERCOSTAL ATTACH CLEAT REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUE CARD FOR FURTHER DETAILS.
